Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


about treatment
Oct 3, 2008

Hi, is the combination of stocrin epivir and videx toxic? iam taking this medication with good response for 4 years.I feel just tired and unable to run for 100meters or make any hard work.Are there are better medication nowdays? thanks

Response from Dr. Young

Thank you for your post.

If you've been on a regimen for 4 years, it's unlikely that you have any short-term toxicity, but I'd be concerned about the possibility of longer term issues. The fact that you're tired and have decreased exercise capacity raises the possibility of lactic acid issues- something that can occur with longer term exposure to Videx (ddI). There are of course, lots of other possibilities.

I'd definitely contact your healthcare provider to discuss your symptoms.

Lastly, yes, there are many new treatment options. Should you and your doctor conclude that your symptoms are due to your HIV medications, there will certainly be alternative treatments.

Best of health to you, BY



Previous
Frustrated radiologist- again
Next
fuzeon in the fridge

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement